MathSciNet Relay Station
MathSciNet bibliographic data
MR2250755 43A20 (22D25 46J99 46K05)
Fendler, Gero; Gröchenig, Karlheinz; Leinert, Michael Symmetry of weighted $L^1$-algebras and the GRS-condition. Bull. London Math. Soc. 38 (2006), no. 4, 625–635.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement